Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the stability of two-dimensional conection rolls in an infinite Prandtl number fluid with stress-free boundaries

Title data

Busse, Friedrich H. ; Schnaubelt, Michael:
On the stability of two-dimensional conection rolls in an infinite Prandtl number fluid with stress-free boundaries.
In: Zeitschrift für angewandte Mathematik und Physik : ZAMP. Vol. 40 (1989) Issue 2 . - pp. 153-162.
ISSN 0044-2275
DOI: https://doi.org/10.1007/BF00944995

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Convection; Boundary layer; Mathematical method; Prandtl Number; Rayleigh Number
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 20 Jan 2021 11:07
Last Modified: 26 Jan 2021 09:59
URI: https://eref.uni-bayreuth.de/id/eprint/62182